Hello, my name is***** and I have over 20 years of experience as a veterinarian. I am sorry to hear that your pup ingested 9,600mgs of ibuprofen. (12 X 800 = 9600mgs)
From the ASPCA database:
◾25-125mg per kg of body weight – symptoms include vomiting, diarrhea, abdominal pain, loss of appetite, stomach ulcers;
◾more than 175mg per kg of body weight – the above symptoms plus blood in the stools, acute kidney failure;
◾more than 400mg per kg of body weight – the above symptoms plus seizures, coma, disorientation;
◾more than 600mg per kg of body weight – death.
If she is 80 pound she is 36.36kgs (2.2 pounds per kilogram), so she ingested 264mgs per kilogram of body weight (9600/ 36.36 =264mgs/kg), which is above the toxic dose and could cause vomiting, diarrhea and bloody stools, abdominal pain, ulcers, and kidney failure.
I would absolutely recommend inducing vomiting if she ate these within the past couple of hours. It sounds like it is too late for this now if she ate them 5 hours ago.
Given the amount that she ate I would recommend that she see an emergency clinic veterinarian for activated charcoal to try and bind the toxin, medication to coat her gastrointestinal tract, an acid reducing medication to ease stomach upset, and fluid therapy to protect her kidneys.
Even with veterinary care things to watch for that mean trouble include vomiting, especially blood tinged, dark, black or tarry stools, or frank blood in the stools, lack of an appetite, increased water consumption and urination.
Given the amount that she ate and her body size she definitely ingested a toxic amount and this should be addressed.
Please let me know if you have any further questions.